slide 1 slide 2 slide 3 slide 4 slide 5 slide 6



Modeling in biology: Population dynamics, Identification, Sensitivity analysis, Asymptotic behaviour, Stochastic instability, Progressive waves

Analysis of nonlinear dispersives PDE: KdV-Burgers type, Memory, Cauchy problem, Dispersion, Dissipation, Unique continuation, Hyperbolic limit, Stochastic dispersion

Scientific computing: Spectral method, Finite volumes

Interdisciplinarity: Ecology, Medicine, Biochemistry

Peer-reviewed publications

Click here to see them by research themes

  1. with M. Leclerc, S. Jumel, F. Hamelin, R. Treilhaud, N. Parisey, Imaging with spatio-temporal modelling to characterize the dynamics of plant-pathogen lesions, PLOS Comput. Bio (2023), 25 pages.

  2. with N. Bedjaoui, Well-posedness of Whitham-Broer-Kaup equation with negative dispersion, Nonlinear Differential Equations and Applications NoDEA (2023), 13 pages.

  3. with L. Liverani, V. Pata, R. Quintanilla, On the linearized Whitham–Broer–Kaup system on bounded domains, Proc. Royal Soc. Edinburgh A (2023), 20 pages. link

  4. with G. Arora, R. Kumar, Homotopy perturbation and adomian decomposition methods for condensing coagulation and Lifshitz-Slyzov models, Int J Geomath 14, 4 (2023), 18 pages. link

  5. with F.M. Hamelin, Y. Aigu, S.E. Strelkov, M.A. Lewis, Host diversification may split epidemic spread into two successive fronts advancing at different speeds, Bull. Math. Biol. 84, 68 (2022), 23 pages. link

  6. with J. Arcede, R. Caga-anan, R. Namoco, I. Gonzales, Z. Lachica, M.A Mata, A modeling strategy for novel pandemics using monitoring data: the case of early COVID-19 pandemic in Northern Mindanao, Philippines, SciEnggJ 15, 1, (2022) 35-46. link

  7. with M. Lottin, S. Soudet, J. Fercot, F. Racine, J. Demagny, J. Bettoni, D. Chatelain, M.-A. Sevestre, M. Lamuraglia, A. Galmiche, Z. Saidak, Molecular landscape of the coagulome of oral squamous cell carcinoma, Cancers 14, 2 (2022) 460. link

  8. with N. Bedjaoui and R. Kumar, Asymptotic behavior of solution of Whitham-Broer-Kaup type equations with negative dispersion, , J. Applied Analysis, 28, 1, (2022), 109-119. link

  9. with R. Caga-anana, M.N. Razab, G.S.G. Labradora, E.B. Metilloa, and P. del Castillo, Effect of vaccination to COVID-19 disease progression and herd immunity, Comput. Math. Biophys 9 (2021), 262-272. link

  10. with J.P. Lanoix, J.L. Schmit and M. Lefranc, Which features of an outpatient treatment for COVID-19 would be most important for pandemic control? A modelling study, J. Roy. Soc. Interface 18, 182 (2021) 20210319. link

  11. with J. Arcede and R. Basañez, Hybrid modeling of COVID-19 spatial propagation over island country, In Srinivas R., Kumar R., Dutta M. (eds) Advances in Computational Modeling and Simulation. Lecture Notes in Mechanical Engineering (2022). Springer, Singapore. link

  12. with A. Esfahani, Carleman estimates and unique continuation property for N-dimensional Benjamin-Bona-Mahony equations, J. Int. Eq Applications, 33, 4 (2021), 443-450. link

  13. with S. Poggi, M. Sergent, M. Plantegenest, R. Le Cointe and Y. Bourhis, Dynamic role of grasslands as sources of soil-dwelling insect pests: new insights from in silico experiments for pest management strategies, Ecological Modelling 440 (2021) 109378. link

  14. with S. Dumont and O. Goubet, Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion, In memory of Ezzeddine Zahrouni DCDS 8 (2021) 2877-2891. link

  15. A reaction-diffusion system to better comprehend the unlockdown: Application of SEIR-type model with diffusion to the spatial spread of COVID-19 in France, Comput. Math. Biophys. 8 (2020) 102-113. link

  16. with J. Arcede, R. Caga-Anan and C. Mentuda, Accounting for symptomatic and asymptomatic in a SEIR-type model of COVID-19, Math. Mod. Nat. Pheno. (2020), 13 pages. link

  17. with N. Bedjaoui, J. M.C. Correia, On a limit of perturbed conservation laws with saturating diffusion and non-positive dispersion, Z. Angew. Math. Phys. (2020), 20 pages. link

  18. with N. Bedjaoui, J. M.C. Correia, Convergence of a family of perturbed conservation laws with diffusion and non-positive dispersion, Nonlinear Analysis 192 (2020), 15 pages. link

  19. with G. Fenger and O. Goubet, Numerical analysis of the midpoint scheme for the generalized Benjamin-Bona-Mahony equation with white noise dispersion, CiCP Comm. Comput. Phys. 26, 5 (2019), 1397-1414. link

  20. with F. Dell'Oro, Benjamin-Bona-Mahony equations with memory and Rayleigh friction, App. Math. Optimization 83 (2021) 813-831. link

  21. with F. Dell’Oro, O. Goubet and V. Pata, A semidiscrete scheme for evolution equations with memory, DCDS A 39, 10, (2019), 5637-5658. link

  22. with D. Sellier, Diurnal dynamics of phloem loading: theoretical consequences for transport efficiency and flow characteristics, Tree Phys. 39, 2, (2019), 300-311. link

  23. with M. Maiza, D.A. Nguyen, N. Legrand, P. Desprez and A.A. Franco, Evaluating the impact of transport inertia on the electrochemical response of lithium ion battery single particle models, J. Power Sources 423, (2019), 263-270. link

  24. with F. Dell’Oro, O. Goubet and V. Pata, Global attractors for the Benjamin-Bona-Mahony equation with memory, Indiana University Mathematics Journal 69, 3, (2020), 749-783. arxiv

  25. with C. Gaya, Y. Yin, A. Torayev and A.A. Franco, Investigation of bi-porous electrodes for lithium oxygen batteries, Electrochimica Acta 279, (2018), 118-127. link

  26. with J. He, Remark on the well-posedness of weakly dispersive equations, ESAIM Proc. Surveys 64, (2018), 111-120. link

  27. with Y. Yin, A. Torayev, C. Gaya and A.A. Franco,Linking the Performances of Li-O Batteries to Discharge Rate, Electrode and Electrolyte Properties through the Nucleation Mechanism of Li, The Journal of Physical Chemistry Part C 121, 36, (2017), 19577-19585. link

  28. with Z. Saidak, A.-S. Giacobbi, M. Chenda Morisse and A. Galmiche, La modélisation mathématique, un outil essentiel pour l’étude du ciblage thérapeutique des tumeurs solides, médecine/sciences 33, 12, (2017), 1055-1062. link

  29. with Y. Bourhis, S. Poggi, R. Le Cointe, A.-M. Cortesero and N. Parisey, Foraging the landscape grip for population dynamics—a mechanistic model applied to crop protection, Ecological Modelling 354, (2017), 26-36. link

  30. with D. Sellier, A surfacel model of the nonlinear non-steady-state phloem transport, Math. Bios. Eng. 14, 4,  (2017), 1055-1069. hal

  31. with M. Chen and O. Goubet, Generalized regularized long wave equation with white noise dispersion, Stochastic PDE 5, 3, (2017), 319-342. link

  32. with Z. Saidak, A.S. Giacobbi C. Louandre, C. Sauzay and A. Galmiche, Mathematical modelling unveils the essential role of cellular phosphatases in the inhibition of RAF-MEK-ERK signalling by sorafenib in hepatocellular carcinoma cells, Cancer letters 392, (2017), 1-8. link

  33. with J.P. Chehab and A.A. Franco, Boundary control of the number of interfaces for the one-dimensional Allen-Cahn equation, DCDS-S 10, 1, (2017), 87-100. link

  34. with N. Bedjaoui and J. M.C. Correia, On a limit of perturbed conservation laws with diffusion and non-positive dispersion, Comm. Math. Sci. 14, 6, (2016), 1501-1516. hal

  35. with V. Thangavel, K.-H. Xue, M. Quiroga, A. Mastouri, C. Guéry, P. Johansson, M. Morcrette and A.A. Franco, A microstructurally resolved model for Li-S batteries assessing the impact of the cathode design on the discharge performance, Journal of The Electrochemical Society 163, 14, (2016), 26 pages. link

  36. with Y. Bourhis, S. Poggi, A.-M. Cortesero, A. Le Rallec and N. Parisey, Perception-based foraging for competing resources: assessing pest population dynamics at the landscape scale from heterogeneous resource distribution, Ecological Modelling 312, (2015), 211-221. hal

  37. with B. Talbot and N. Bedjaoui, Viscous shock anomaly in a variable-viscosity Burgers flow with an active scalar, Fluid Dyn. Res. 47 (2015) 065502 (22pp). link

  38. with N. Bedjaoui and J. M.C. Correia, Well-posedness of the generalized Korteweg-de Vries-Burgers equation with nonlinear dispersion and nonlinear dissipation, Int. J. Pure Math. 2, (2015), 38-46. hal

  39. with J.P. Chehab and P. Garnier, Long-time behavior of solutions of a BBM equation with generalized damping,  DCDS-B 20, 7, (2015) 1897-1915. hal

  40. with F. Dell’oro and V. Pata, The Benjamin-Bona-Mahony equation with dissipative memory, Nonlinear Differ. Equ. Appl. NoDEA 22 (2015), 899–910. link

  41. with A. Calonnec, J.B. Burie and M. Langlais, Modelling of powdery mildew spread over a spatially heterogeneous growing grapevine, IOBC/wprs Bulletin 105, (2014) 137-148. link

  42. Asymptotic behavior of small solution of the Benjamin-Ono equations with time-dependant coefficients, J. Appl. Anal. 21, 1, (2015) 9–23. hal

  43. with Y. Zhang, Comparison of solutions of Boussinesq systems, Adv Pure Appl Anal. 5, 2, (2014), 101-115. hal

  44. How changes in the dynamic of crop susceptibility and cultural practices can be used to better control the spread of a fungal pathogen at the plot scale?, Ecological Modelling 290, (2014), 178-191. hal

  45. Numerical study of the regularizing effect of the 3D weakly transverse BBM equations for long times, Appl. Math. Comput., 219, (2013), 5162– 5173.  hal

  46. A note on Carleman estimates and Unique continuation property for the Boussinesq system, Comm. Math. Anal. 15, 2, (2013), 29-38. hal

  47. with T. Colin, M.-C. Durrieu, J. Joie, Y. Lei, C. Poignard and O. Saut, Modelling of the migration of endothelial cells on bioactive micropatterned polymers, Math. Bios. Eng. 10, 4, (2013), 997-1015. hal

  48. Carleman estimates and Unique continuation property for the Kadomtsev-Petviashvili equations, Appl. Anal. 92, 12, (2012), 2526-2535. hal

  49. Continuation of time bounds for a regularized Boussinesq system, Acta Appl. Math., 117, (2012), 1-13. hal

  50. On the decay in time of solutions of the generalized regularized Boussinesq system, Adv. Nonlin. Stud. 10, (2010), 387-349. hal

  51. Unique continuation property for Boussinesq-type systems, Comm. Math. Anal., 9, 1, (2010), 121-127. hal

  52. Long time bounds for the periodic Benjamin-Ono-BBM equation, Nonlin. Anal. TMA 71, 10, (2009), 5010-5021. hal

  53. with F. Hamidouche et S. Mefire, Numerical study of the solutions of the 3D generalized Kadomtsev-Petviashvili equations for long times, CiCP Comm. Comput. Phys. 6, 5 (2009), 1022-1062. hal

  54. Unique continuation property for the KP-BBM equation, Diff. Int. Eq. 22, 3-4, (2009), 393-399. hal

  55. On the decay in time of solutions of some generalized regularized long waves equations, CPAA Comm. Pure Appl. Ana. 7, 3, (2008), 513-532. hal

  56. Comparison between shallow water models in 2-dimension (in french), M2AN Math. Model. Numer. Anal.s 41, 3, (2007), 513-542. hal


  1. Dispersive and dissipative equations and some applications in ecology, Habilitation à Diriger des Recherches, Université de Picardie Jules Verne (2015). hal

  2. On asymptotic models in hydrodynamics (in french), PhD Thesis, Université Lille 1 (2008). hal
Copyright © 2022 Y. Mammeri